Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 80, NWS Dodge City, KS

June 9, 2005Clark County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 9, 2005, 9:08 PM CDT for Clark County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2005, 9:08 PM CDT (02:08 UTC)
Expired
Jun 9, 2005, 9:48 PM CDT
In force
40 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Clark County, KS

The radar

The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 100210
SVRDDC
KSC025-100300-
/O.NEW.KDDC.SV.W.0080.050610T0208Z-050610T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1000 PM CDT

* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 2 MILES SOUTHEAST OF CLARK STATE LAKE...MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CLARK COUNTY...
  CLARK STATE LAKE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS WARNING REPLACES THE TORNADO WARNING ISSUED FOR THIS COUNTY.

LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
      3746 9954

$$

18
2 follow-up statements
000 
WWUS53 KDDC 100220
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 PM CDT THU JUN 9 2005

KSC025-100300-
/O.CON.KDDC.SV.W.0080.000000T0000Z-050610T0300Z/
CLARK KS-
920 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CLARK COUNTY UNTIL
1000 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF CLARK STATE LAKE...AND MOVING NORTHEAST AT 15
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CLARK COUNTY...
  CLARK STATE LAKE...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
      3746 9954

$$

18
000 
WWUS53 KDDC 100248
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT THU JUN 9 2005

KSC025-100258-
/O.CAN.KDDC.SV.W.0080.000000T0000Z-050610T0300Z/
CLARK KS-
948 PM CDT THU JUN 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...

AT 946 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
      3746 9954

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:25 PM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Jun 9, 2:25 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
225 PM CDT THU JUN 9 2005

.DISCUSSION...

DAYS 1-2...
PRIMARY CONCERN IS SHORT TERM SEVERE STORMS...

OLD OUTFLOW BOUNDARY EXTENDS FROM CENTRAL OK INTO WESTERN KANSAS
BETWEEN GCK AND DDC WITH LLJ ALONG IT AND UPPER LEVEL JET FROM SW TO
CROSS IT THIS EVENING. FROM MORNING SOUNDING 94 OVER 64 GIVES OVER
5K J/KG AND BACKED LOW LEVEL FLOW ON EAST SIDE OF OFB PRODUCES A
VERY HEALTHY SUBCLOUD LAYER HODOGRAPH. WE SHOULD EASILY GET A FEW
SUPERCELLS IN CONVERGENCE ALONG THE OFB AND THE TORNADO THREAT COULD
BE FAIRLY SIGNIFICANT AT LEAST EARLY ON IN THE STORMS DEVELOPMENT.
THE MAIN UPPER LEVEL SHORT WAVE TROUGH HOWEVER LAGS THE SYSTEM A BIT
TO THE SOUTHWEST AND WILL PROBABLY NOT PRODUCE ANY SIGNIFICANT
FORCING UNTIL LATER THIS EVENING. BY THEN WE SHOULD SEE A LOT OF
CONVECTION DEVELOP INTO A MULTICELLULAR CLUSTER ALONG AND NORTH OF
THE COLD FRONT IN NORTHWEST KANSAS. BY TOMORROW, THE FRONT SHOULD
SINK SOUTH INTO THE AREA AND WE MAY WELL SEE THUNDERSTORMS OFF AND
ON THROUGHOUT THE DAY WITH ANOTHER MULTICELLULAR BEAST FORMING OVER
MY CWA AND JUST EAST OF THE SURFACE LOW TOMORROW EVENING. DIDNT
MAKE A LOT OF CHANGES IN THE GRIDS EXCEPT TO TRIM HIGHS TOMORROW AND
ADJUST POPS TO FIT THINKING ABOVE. AS I TYPE THIS WE HAVE
COORDINATED WITH SPC ON A TORNADO WATCH FOR ALL OF MY CWA THROUGH
04Z.

DAYS 3-7...
THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT OUT THROUGH 84 HOURS.
THE LATEST ECMWF FROM 09/00Z SUPPORTS HAVING A SHORT BREAK IN PRECIP
CHANCES SUNDAY MORNING, BUT BRINGS A LARGE UPPER TROUGH THROUGH
WESTERN KANSAS SUNDAY AND SUNDAY NIGHT.  FOR THIS REASON, HAVE
INCREASED POPS INTO THE CHANCE CATEGORY /40E & 30W/ SATURDAY NIGHT,
DOWN TO ZERO SUNDAY MORNING, AND THEN BACK TO 40E/30W SUNDAY
AFTERNOON.  THIS UPPER TROUGH SHOULD BE MOVING THROUGH RAPIDLY, AND
DROPPED POPS TO 20 SUNDAY NIGHT.  HOPEFULLY, BY MONDAY, THE CHANCE
FOR POPS WILL DIMINISH, AS WE ARE BETWEEN UPPER IMPULSES BY THAT
TIME.  BOTH THE GFS AND DGEX BRING AN UPPER LEVEL LOW, ALTHOUGH NOT
TOO TIGHT OR DEEP, THROUGH CENTRAL KANSAS ON WEDNESDAY.  SO
INTRODUCED A SLIGHT CHANCE FOR TRW- WEDNESDAY AFTERNOON, AND THEN
AGAIN AFTER MIDNIGHT WEDNESDAY NIGHT AS A SECOND LOBE OF UPPER
VORTICITY ROTATES THROUGH.  AS FAR AS TEMPERATURES, KEPT THE LOWER
MAX TEMPS GOING FOR SUNDAY AND MONDAY, DUE TO AFTER AFFECTS OF THE
COLD FRONTAL PASSAGE SUNDAY.   THEN, WE SHOULD BEGIN SLOWLY WARMING
UP AS AN UPPER LEVEL RIDGE BUILDS IN OVER THE ROCKIES AND WE GET
INTO NORTHWESTERLY DOWN SLOPE AFFECTS.  WARMED MAX TEMPS BACK UP TO
THE 90S BY WEDNESDAY AND KEPT THEM THERE.  AS FOR LOWS, MOSTLY MID
50S NW TO LOWER 60S SE MONDAY AND TUESDAY, RISING TO NEAR 60NW TO
UPPER 60S SE BY THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  83  63  81 /  30  60  80  30
GCK  58  81  59  80 /  30  60  80  20
EHA  57  81  60  85 /  20  60  80  20
LBL  61  82  62  84 /  30  60  80  20
HYS  59  83  61  80 /  30  60  80  40
P28  66  85  67  86 /  20  60  80  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.

&&

JOHNSON/BURKE
Hazardous weather outlook, Jun 9, 11:00 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1100 AM CDT THU JUN 9 2005

KSZ030-031-043>046-065-066-101000-
ELLIS-LANE-NESS-PAWNEE-RUSH-SCOTT-STAFFORD-TREGO-
1100 AM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

EXTREMELY UNSTABLE AIR COUPLED WITH A COLD FRONT AND THUNDERSTORM
OUTFLOW BOUNDARY FROM LAST NIGHTS STORMS TO OUR EAST WILL PRODUCE
THUNDERSTORMS LATE THIS AFTERNOON OVER PARTS OF NORTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO DEVELOP INTO A CLUSTER OF VERY STRONG
THUNDERSTORMS TONIGHT AND MOVE EAST TO SOUTHEAST ACROSS KANSAS.
WHILE THE STORMS MAY PRODUCE A LITTLE HAIL, THE MAIN DANGER WILL BE
FROM TORRENTIAL RAINS AND STRONG OUTFLOW WINDS TONIGHT.

ALONG AND NORTH OF A SCOTT CITY TO NESS CITY, LARNED AND ST JOHN
IS THE AREA MOST THREATENED BY THESE STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE A GOOD POSSIBILITY FRIDAY INTO FRIDAY NIGHT,
AND THEN AGAIN ON SUNDAY, ALONG WITH LOCALLY HEAVY RAINS.

.SPOTTER ACTIVATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

KSZ061>064-074>081-084>090-101000-
BARBER-CLARK-COMANCHE-EDWARDS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-MEADE-MORTON-PRATT-SEWARD-STANTON-
STEVENS-
1100 AM CDT (1000 AM MDT) THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
LARGE HAIL IS POSSIBLE WITH THE STRONGEST STORMS. THE BEST CHANCE OF
STORMS WILL BE NORTHWEST OF A LINE FROM LIBERAL TO DODGE CITY TO
LARNED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE A GOOD POSSIBILITY FRIDAY INTO FRIDAY NIGHT,
AND THEN AGAIN ON SUNDAY, ALONG WITH LOCALLY HEAVY RAINS.

.SPOTTER ACTIVATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

JOHNSON

In the hours before

Local storm report, Jun 9, 7:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          5 WSW FOWLER            37.36N 100.28W
06/09/2005                   MEADE              KS   TRAINED SPOTTER

            TORNADO DISSIPATED BY 701 PM. ALSO REPORTED BY LAW
            ENFORCEMENT.

&&

01
Local storm report, Jun 9, 7:14 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TORNADO          6 N ELLIS               39.02N 99.56W
06/09/2005                   ELLIS              KS   TRAINED SPOTTER

            REPORTED BY KSNW STORM SPOTTER.

&&

01
Local storm report, Jun 9, 7:30 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TORNADO          13 W TREGO CENTER       38.85N 100.13W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

&&

01
Local storm report, Jun 9, 7:34 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TORNADO          1 W FOWLER              37.38N 100.21W
06/09/2005                   MEADE              KS   LAW ENFORCEMENT

&&

01
Local storm report, Jun 9, 7:39 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          9 W TREGO CENTER        38.88N 100.07W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

&&

01
Local storm report, Jun 9, 8:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             TREGO CENTER            38.88N 99.90W
06/09/2005  0.75 INCH        TREGO              KS   LAW ENFORCEMENT

0515 PM     HAIL             MEADE                   37.28N 100.34W
06/09/2005  0.88 INCH        MEADE              KS   TRAINED SPOTTER

0518 PM     HAIL             9 S FOWLER              37.26N 100.20W
06/09/2005  1.75 INCH        MEADE              KS   LAW ENFORCEMENT

0530 PM     HAIL             12 WNW FOWLER           37.45N 100.40W
06/09/2005  1.75 INCH        MEADE              KS   PUBLIC

0602 PM     TORNADO          2 NW TREGO CENTER       38.90N 99.93W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

            BRIEF TORNADO TOUCHDOWN AT 602 PM AND AGAIN AT 605 PM.
            ALSO REPORTED BY KSNW STORM SPOTTER.

0615 PM     TORNADO          1 N TREGO CENTER        38.89N 99.90W
06/09/2005                   TREGO              KS   NWS EMPLOYEE

            LARGE CONDENSATION FUNNEL WITH DEBRIS CLOUD OBSERVED

0625 PM     HAIL             WAKEENEY                39.02N 99.88W
06/09/2005  1.75 INCH        TREGO              KS   TRAINED SPOTTER

0634 PM     TORNADO          2 S OGALLAH             38.95N 99.73W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

0646 PM     TORNADO          2 SW FOWLER             37.36N 100.22W
06/09/2005                   MEADE              KS   LAW ENFORCEMENT

            ALSO REPORTED BY STORM CHASER.

0658 PM     TORNADO          5 WSW FOWLER            37.36N 100.28W
06/09/2005                   MEADE              KS   TRAINED SPOTTER

            TORNADO DISSIPATED BY 701 PM. ALSO REPORTED BY LAW
            ENFORCEMENT.

0712 PM     TORNADO          6 N ELLIS               39.02N 99.56W
06/09/2005                   ELLIS              KS   TRAINED SPOTTER

            REPORTED BY KSNW STORM SPOTTER.

0722 PM     TORNADO          13 W TREGO CENTER       38.85N 100.13W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

0732 PM     TORNADO          1 W FOWLER              37.38N 100.21W
06/09/2005                   MEADE              KS   LAW ENFORCEMENT

0735 PM     TORNADO          9 W TREGO CENTER        38.88N 100.07W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

0618 PM     HAIL             WAKEENEY                39.02N 99.88W
06/09/2005  1.00 INCH        TREGO              KS   LAW ENFORCEMENT

0639 PM     TORNADO          5 N MISSLER             37.39N 100.43W
06/09/2005                   MEADE              KS   LAW ENFORCEMENT

0658 PM     TORNADO          OGALLAH                 38.98N 99.73W
06/09/2005                   TREGO              KS   LAW ENFORCEMENT

            RELAYED BY GOODLAND NATIONAL WEATHER SERVICE

0714 PM     TORNADO          TREGO CENTER            38.88N 99.90W
06/09/2005                   TREGO              KS   STORM CHASER

            TORNADO NEAR TREGO CENTER.

0716 PM     HAIL             5 S MEADE               37.21N 100.34W
06/09/2005  0.75 INCH        MEADE              KS   TRAINED SPOTTER

0641 PM     TORNADO          4 E OGALLAH             38.98N 99.66W
06/09/2005                   TREGO              KS   TRAINED SPOTTER

            THREE SEMI TRUCKS BLOWN OVER ON THE WESTBOUND SIDE OF
            I70. HIGHWAY SIGN TWISTED.

0742 PM     TSTM WND GST     9 S DODGE CITY          37.63N 100.01W
06/09/2005  60 MPH           FORD               KS   PUBLIC

&&

01

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:27 PM CDTTornado WarningDDCMeade48 min
Jun 9, 7:30 PM CDTTornado WarningDDCTrego45 min
Jun 9, 7:30 PM CDTTornado WarningDDCTrego45 min
Jun 9, 7:31 PM CDTTornado WarningDDCEllis31 min
Jun 9, 7:50 PM CDTSevere Thunderstorm WarningDDCFord41 min
Jun 9, 7:54 PM CDTTornado WarningDDCMeade51 min
Jun 9, 8:28 PM CDTTornado WarningDDCClark47 min
Jun 9, 9:01 PM CDTTornado WarningDDCMeade44 min
Jun 9, 9:42 PM CDTTornado WarningDDCClark, Meade33 min
Jun 9, 10:04 PM CDTSevere Thunderstorm WarningDDCClark, Meade41 min
Jun 10, 1:29 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens46 min
Jun 10, 2:12 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens63 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa43 min
Jun 10, 3:41 PM CDTSevere Thunderstorm WarningDDCFord34 min
Jun 10, 4:35 PM CDTSevere Thunderstorm WarningDDCFord40 min
Jun 10, 4:42 PM CDTSevere Thunderstorm WarningDDCHodgeman51 min
Jun 10, 6:05 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.